Vol. 306, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A combinatorial identity for the Jacobian of $t$-shifted invariants

Oksana Yakimova

Vol. 306 (2020), No. 1, 375–383
Abstract

Let 𝔤 be a simple Lie algebra. There are classical formulas for the Jacobians of the generating invariants of the Weyl group of 𝔤 and of the images under the Harish-Chandra projection of the generators of the centre 𝒵(𝔤) 𝒰(𝔤). We present a modification of these formulas related to Takiff Lie algebras.

Keywords
Takiff Lie algebras, symmetric invariants, Jacobian, Harish-Chandra projection
Mathematical Subject Classification 2010
Primary: 17B20, 17B35, 17B70
Secondary: 22E47
Milestones
Received: 7 December 2018
Revised: 13 December 2019
Accepted: 2 January 2020
Published: 14 June 2020
Authors
Oksana Yakimova
Universität zu Köln, Mathematisches Institut
Köln
Deutschland
Institut für Mathematik
Friedrich Schiller Universität Jena
Jena
Germany